# SDR P5CA9600763

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD NOSE FAIRING AFT LT/RT ANGLES AND BRACKETS WITH DEEP CHAFE MARKS.  BURNISHED ANGLES AND BRACKET IAW SRM 53-10-01.  REPLACED ANGLE ON FWD NOSE FAIRING IAW SRM 51-30-02.
